Export: Spaces of holomorphic functions on non-balanced domains

López-Salazar Codes, Jerónimo (2014). Spaces of holomorphic functions on non-balanced domains. "Journal of Mathematical Analysis and Applications", v. 414 (n. 1); pp. 1-9. ISSN 0022-247X. https://doi.org/10.1016/j.jmaa.2013.12.029.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM